# SDR FDEA201102080502

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,173 hours, 16,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: 386
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN HANDLE WAS PLACED DOWN. PERFORMED "GRAVITY EXTENSION" IAW QRH. EMERGENCY DECLARED AND ACFT WAS STOPPED ON THE RUNWAY BECAUSE OF NWS. LOOKED AT BOTH SYS 1 & 2 BEFORE EXTENDING GEAR MANUALLY.   R & R LANDING GEAR SELECTOR VALVE IAW AMM 32-31-12-04, ALL TESTS AND LEAK CHECK GOOD. ACFT OK FOR SERVICE.
